| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device displayed a "check pads" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The electrodes were not returned to zoll medical corporation for evaluation; the pads were scrapped at the customer's site due to excessive blood.After reviewing the facts of the report, the customer's report is believed to be due to the antimicrobial drape that was used underneath the electrode pads.The user would need to apply electrodes on a flat surface of the skin according to the zoll's electrode instruction for use (ifu) warnings as good placement of electrodes on patient is important.Analysis of reports of this type has not identified an increase in trend.